14 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik 3
zu den Filteroptionen14 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik → Mathematik
3
Algebraic K-theory of spaces: a manifold approach
In: Current trends in algebraic topology, Jg. vol. 1, S. 141-184Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups
In: Duke mathematical journal, Jg. 50 H. 4, S. 1077-1106An elementary proof of the strong converse theorem for the multiple-access channel
In: J. Combinatorics, Information and System Sciences, Jg. 7 H. 3, S. 216-230An identity in combinatorial extremal theory
In: Advances in Mathematics, Jg. 80 H. 2, S. 137-151An optimal bound for the spectral variation of two matrices
In: Linear algebra and its applications, Jg. 71 H. Nov, S. 77-80Arbitrarily varying channels with states sequence known to the sender
In: IEEE transactions on information theory, Jg. 32 H. 5, S. 621-629Auflösbare Liesche Gruppen mit symmetrischen L1-Algebren
In: Journal für die reine und angewandte Mathematik, Jg. 358, S. 20-42Auslander algebras as quasi-hereditary algebras
In: Journal of the London Mathematical Society : Ser. 2, Jg. 39 H. 3, S. 457-466Auslander-Reiten sequences with few middle terms and applications to string algebras
In: Communications in Algebra, Jg. 15 H. 1-2, S. 145-179